Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 48, NWS Pueblo, CO

July 11, 2015Otero County, Colorado

NWS Pueblo, CO issued this river flood warning at Jul 11, 2015, 8:40 AM MDT for Otero County, Colorado. It took effect at Jul 12, 2015, 12:00 AM MDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jul 11, 2015, 8:40 AM MDT (14:40 UTC)
In effect from
Jul 12, 2015, 12:00 AM MDT
Expired
Jul 13, 2015, 9:00 AM MDT
In force
33 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Otero County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at La Junta (LXHC2).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WGUS45 KPUB 111440
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
840 AM MDT SAT JUL 11 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rain in southeast Colorado has continued to flow into the
Arkansas River from Pueblo to La Junta. River levels around La Junta are
expected to reach flood stage again Saturday evening...climb above flood
stage by midnight...then fall below flood stage Sunday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-120240-
/O.NEW.KPUB.FL.W.0048.150712T0600Z-150713T1500Z/
/LXHC2.1.ER.150712T0600Z.150712T1200Z.150713T0300Z.UU/
840 AM MDT SAT JUL 11 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River At La Junta.
* from late tonight to Monday morning.
* At  8:15 AM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 11.3 feet by mid-morning Sunday. The river
  will fall below flood stage by late Sunday evening.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
6 follow-up statements
540 
WGUS85 KPUB 111847
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT SAT JUL 11 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent rain through the region is keeping the Arkansas River high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-120647-
/O.EXT.KPUB.FL.W.0048.150712T0800Z-150713T1424Z/
/LXHC2.1.ER.150712T0800Z.150712T1800Z.150713T0224Z.UU/
1247 PM MDT SAT JUL 11 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* from late tonight to Monday morning...Or until the warning is 
  cancelled.
* At 12:15 PM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 11.3 feet by early tomorrow afternoon.the 
  river will fall below flood stage by early tomorrow evening.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
416 
WGUS85 KPUB 120049
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT SAT JUL 11 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent rains have caused the Arkansas River to run high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-121249-
/O.EXT.KPUB.FL.W.0048.150712T1030Z-150713T1000Z/
/LXHC2.1.ER.150712T1030Z.150712T1800Z.150712T2200Z.UU/
649 PM MDT SAT JUL 11 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* from late tonight to late Sunday night...Or until the warning is 
  cancelled.
* At  6:15 PM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 11.2 feet by early tomorrow afternoon.the 
  river will fall below flood stage by late tomorrow afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
279 
WGUS85 KPUB 121153
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
553 AM MDT SUN JUL 12 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rain across southeast Colorado...along with releases
from the Pueblo Reservoir...will keep river levels running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-122353-
/O.CON.KPUB.FL.W.0048.000000T0000Z-150713T1000Z/
/LXHC2.1.ER.150712T1103Z.150712T1800Z.150712T2200Z.UU/
553 AM MDT SUN JUL 12 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At  5:15 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by 
  early this afternoon. The river will fall below flood stage late 
  this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
725 
WGUS85 KPUB 121319
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
719 AM MDT SUN JUL 12 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rain across southeast Colorado...along with releases
from the Pueblo Reservoir...will keep river levels running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-130119-
/O.CON.KPUB.FL.W.0048.000000T0000Z-150713T1000Z/
/LXHC2.1.ER.150712T1103Z.150712T1800Z.150712T2200Z.UU/
719 AM MDT SUN JUL 12 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At  6:15 AM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by 
  early this afternoon. The river will fall below flood stage late 
  this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
332 
WGUS85 KPUB 121853
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1253 PM MDT SUN JUL 12 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.High river levels along the Arkansas Basin are expected to 
continue to fall this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-130653-
/O.EXT.KPUB.FL.W.0048.000000T0000Z-150713T0720Z/
/LXHC2.1.ER.150712T1103Z.150712T1645Z.150712T1920Z.UU/
1253 PM MDT SUN JUL 12 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until late tonight...Or until the warning is cancelled.
* At 12:15 PM Sunday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage  
  this afternoon.
* Impact...At 11.0 feet...Minor agricultural flooding occurs.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
398 
WGUS85 KPUB 130138
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT SUN JUL 12 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.The Arkansas River at La Junta has crested with falling stages
since Sunday afternoon. River levels will continue to fall...with no 
additional flooding anticipated. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC089-130208-
/O.CAN.KPUB.FL.W.0048.000000T0000Z-150713T0720Z/
/LXHC2.1.ER.150712T1103Z.150712T1645Z.150712T1937Z.UU/
738 PM MDT SUN JUL 12 2015

The Flood Warning is cancelled for
  The Arkansas River At La Junta.
* At  7:15 PM Sunday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 1:37 PM Sunday.
* Forecast...The river will continue to fall to 7.3 feet by 
  midmorning Tuesday.
* Impact...At 10.0 feet...The river is bankfull.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 11, 4:17 AM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 11, 4:17 AM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
417 AM MDT SAT JUL 11 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 417 AM MDT SAT JUL 11 2015

...SLIGHT UPTICK IN CONVECTION TODAY...

AS THE UPPER RIDGE AMPLIFIES AND BUILDS NORTHWARD OVER COLORADO
TODAY...IT WILL PULL SOME OF THE MOISTURE VISIBLE IN SATELLITE
PICTURES OVER SOUTHERN ARIZONA AND NEW MEXICO NORTHWARD INTO THE
REGION.  THIS SHOULD BRING A BIT MORE CONVECTION TO THE AREA TODAY
AS COMPARED TO YESTERDAY'S VIRTUAL NO SHOW...ESPECIALLY FOR THE
WESTERN AND CENTRAL MOUNTAIN AREAS.  CONVECTION OVER THE PLAINS
CONTINUES TO LOOK MORE SPARSE THAN WHAT WILL BE SEEN OVER AND NEAR
THE MOUNTAINS. PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND
WIND GUSTS TO AROUND 50 MPH...WITH SOME SPOTTY HEAVY RAIN SHOWERS
POSSIBLE IN THE MOUNTAINS.  0-6KM BULK SHEAR VALUES ARE GENERALLY
FORECAST AT 30 KNOTS OR LESS...SO SEVERE STORMS DO NOT SEEM LIKELY
TODAY.  MOST CONVECTION SHOULD END BY MIDNIGHT ACROSS SOUTHERN
COLORADO.  HOWEVER...SOME STRAGGLERS COULD LINGER ALONG THE
CONTINENTAL DIVIDE PAST MIDNIGHT.  TRUE SUMMER HEAT ACROSS THE AREA
TODAY WITH AFTERNOON HIGHS NEAR AVERAGE AT MOST LOCATIONS.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 417 AM MDT SAT JUL 11 2015

VERY LITTLE CHANGE TO THE OVERALL PATTERN THROUGH THE EXTENDED
PERIOD...WITH NORMAL TEMPS AND BELOW NORMAL PRECIP EXPECTED.

SUNDAY...THE UPPER RIDGE OF HIGH PRESSURE WILL BE LOCATED OVER THE
OK AND TX PANHANDLES FOR SUNDAY...KEEPING DRY AND VERY WARM
CONDITIONS IN PLACE FOR THE CWA. LOOK FOR JUST ISOLATED SHOWER AND
STORM ACTIVITY OVER THE HIGHER ELEVATIONS DURING THE AFTN AND EVE.
THIS IS FORECAST TO BE THE HOTTEST DAY OF THE EXTENDED PERIOD...WITH
MAX TEMPS IN THE MID 90S TO AROUND 100F FOR THE PLAINS...AND 80S FOR
THE HIGH VALLEYS.

MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE FLATTENS SLIGHTLY AND
EDGES TO THE EAST AS THE LOW TROUGH OVER THE WEST COAST STARTS TO
MAKE A PUSH INLAND. THIS WILL OPEN UP THE MOISTURE TAP ACROSS THE 4
CORNERS AND INTO THE WESTERN HALF OF COLORADO. EXPECT INCREASED
CONVECTIVE ACTIVITY ACROSS THE FORECAST AREA...WITH SCATTERED POPS
OVER THE MTS AND ISOLATED POPS ELSEWHERE EACH AFTN AND EVE. TEMPS
WILL DROP BY ABOUT 5 DEGREES DUE TO INCREASED CLOUD COVER...BUT WILL
STILL REMAIN NEAR NORMAL WITH MAX TEMPS IN THE MID 80S TO MID 90S
FOR THE PLAINS...AND UPPER 70S INTO THE 80S FOR THE HIGH VALLEYS.

WEDNESDAY NIGHT THROUGH FRIDAY...THE UPPER FLOW BECOMES NEARLY ZONAL
ACROSS THE REGION BY LATE WED...LASTING THROUGH FRI. PCPN CHANCES
REALLY DROP OFF...WITH DIURNAL CONVECTION MAINLY TIED TO THE HIGHER
ELEVATIONS. TEMPS ARE EXPECTED TO PERSIST AT NEAR NORMAL
LEVELS...WITH PERHAPS A SLIGHT WARMING AS THE WEEKEND NEARS. MOORE

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 417 AM MDT SAT JUL 11 2015

WARM SOUTHWEST FLOW ACROSS THE FLIGHT AREA TODAY.  MOISTURE OVER NEW
MEXICO AND ARIZONA THIS MORNING WILL SPREAD NORTH ACROSS COLORADO
TODAY...BRINGING ISOLATED AFTERNOON AND EVENING THUNDERSTORMS MAINLY
TO THE MOUNTAINS.  PRIMARY WEATHER ASSOCIATED WITH STORMS TODAY WILL
INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...AND SOME SPOTTY
HEAVY RAIN SHOWERS.  THREAT OF THUNDERSTORMS LOOKS PRETTY LOW AT
TERMINALS RIGHT NOW SO WILL NOT PUT IN FORECASTS FOR ANY OF THE
SITES AT THIS TIME.  HOWEVER...PENDING STORM EVOLUTION THIS
AFTERNOON...TERMINALS MAY HAVE TO BE AMENDED TO INCLUDE VCTS OR
THUNDERSTORMS 20Z-02Z...ESPECIALLY AT KALS AND KCOS.  ANY
THUNDERSTORMS THIS AFTERNOON AND EVENING COULD RESULT IN LOCAL
MVFR/IFR CONDITIONS. OTHERWISE...VFR EXPECTED.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM...MOORE
AVIATION...LW
Hazardous weather outlook, Jul 11, 6:18 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
618 AM MDT SAT JUL 11 2015

COZ058>089-093>099-121300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
618 AM MDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
TODAY...MAINLY IN AND NEAR THE MOUNTAINS.  PRIMARY STORM THREATS
WILL BE LIGHTNING AND WIND GUSTS TO 50 MPH.  A FEW STORMS COULD
PRODUCE SPOTTY HEAVY RAIN OR SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED...MAINLY OVER THE MOUNTAINS. THE PRIMARY STORM THREATS
WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER...A FEW
STORMS PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL.

MONDAY THROUGH FRIDAY...INCREASING MOISTURE IS EXPECTED OVER THE
REGION. THIS WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND
PERIODS OF HEAVY RAIN TO THE FORECAST AREA FOR MONDAY THROUGH
WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED
ONCE AGAIN BEGINNING WEDNESDAY EVENING...TIED ESSENTIALLY TO THE
HIGHER ELEVATIONS AND THE NEARBY PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY IN AND NEAR THE
MOUNTAINS.

50/27

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.